# SDR AUS20010889

- Difficulty date: August 16, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 581710219
- Condition: Cracked
- Location: Hydraulic System
- Component: Hydraulic System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR EXTENSION SYSTEM HYDRAULIC PIPE CRACKED INBEND. LOSS OF HYDRAULIC FLUID.
